MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE
Catalog Number 4007
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference number: case-(b)(4).This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that, before use in treatment, the packaging of a iv3000 1 hand 6x7cm ctn 100 is damaged and appears to be open.The treatment was finished using an equivalent s+n back-up.No additional information is available currently.
 
Event or Problem Description
It was reported that, before use in treatment, eighteen (18) pouches of a iv3000 1 hand 6x7cm ctn 100 are damaged and appear to be open.The treatment was finished using an equivalent s+n back-up.No additional information is available currently.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).Products were returned for evaluation.Sections b5, d9, h3, h6 and h11 were updated.H11: results of investigation: the product was returned for evaluation.A visual inspection of the dressing pouches, confirm that they are unsealed on one side.The provided image was reviewed and revealed that the product pouch is unsealed on one side.The review of the production records revealed no issues were detected during the manufacturing process.A review of complaint history based on the historical data revealed a similar previous event; this failure mode will be monitored for future complaints for any necessary corrective actions.A historical review concluded that there have been no previous escalated actions for the part number and failure mode reported.A review of the risk management file revealed this failure mode was previously identified.The anticipated risk level is still adequate.This has occurred due to a sealing failure during high speed manufacturing.The manufacturing processes, procedures, complaint history and risk documentation have been reviewed, and no further escalation is deemed to be necessary at this time.The event type is anticipated, low risk and within acceptable occurrence levels.At this time, we have reasons to suspect that the product failed to meet the product specifications at the time of manufacture however, based on this investigation, the need for corrective action is not indicated.

Brand Name
IV3000 1 HAND 6X7CM CTN 100
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24058203
Report Number8043484-2026-00002
Device Sequence Number10023634
Product Code KGX
UDI-Device Identifier05000223040079
UDI-Public5000223040079
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4007
Device Lot Number2427
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown